MathSciNet Relay Station
MathSciNet bibliographic data
MR852192 11J04 (11J61 11J70)
de Weger, B. M. M. Approximation lattices of $p$-adic numbers. J. Number Theory 24 (1986), no. 1, 70–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement